|Servings Per Container|
|Amount Per Serving|
|Calories 0||Calories from Fat 0|
|% Daily Value*|
Active Ingredient (in each 5ml) - Purpose. Acetaminophen 160 mg - Pain Reliever/Fever Reducer. Inactive Ingredients: Citric Acid, FD&C Red No. 40, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose/Carboymethylcellulose Sodium, Potassium Sorbate, Purified Water, Sorbitol, Sucralose, Xanthan Gum.
Medicine can only be withdrawn using Pedia CareÂ® dosing syringe. Step 1. See directions for the correct dose for your child. Step 2. Shake well and open. Step 3. Insert syringe tip into hole at top of bottle. Step 4. Tip bottle upside down and pull back syringe to the correct dose. Step 5. Slowly dispense liquid into child's mouth. Keep this box for complete instructions. This product does not contain directions or complete warnings for adult use. Shake well before using. Find right dose on chart below. If possible, use weight to determine dose; otherwise, use age. Only use the enclosed syringe. Do not use any other syringe, dropper, spoon or dosing device when giving this medicine to your child. Remove cap and insert syringe into hole at top of bottle and turn upside down. Pull back syringe until filled to the prescribed level. If you pass the prescribed level, simply push syringe back in until you have reached the desired level. Slowly dispense the liquid into your child's mouth (towards inner cheek). If needed, repeat dose every 4 hours while symptoms last. Do not use more than 5 times in 24 hours (see overdose warning). Do not give more than 5 days unless directed by a doctor. Replace cap tightly to maintain child resistance. ml= milliliter. Weight (lbs): Under 24 - Age (yrs): under 2 - Dose (ml): ask a doctor. Weight (lbs): 24-35 - Age (yrs): 2-3 - Dose (ml): 5ml. Other information: Store at room temperature. See bottom panel for lot number and expiration date.